# SDR DALA1217063119

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD UTILITY AREA AT Y1732 FRAME 23 CROSS BEAM UPPER FLANGE LWR SURFACE HAS START DRILLED DAMAGE SSI 531189.  REMOVED DAMAGED CROSSBEAM IAW A319 SRM 53-00-14FIG 203.  FABRICATED NEW PARTS (CROSSBEAM AND COUPLING), INSTALLED CROSSBEAM AND COUPLING IAW A319 SRM 53-00-14 FIG 203.  RETAIN FOR RECORDS.
